# SDR ZZDA2011985

- Difficulty date: November 30, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT ON SEAT 22D IS HANGING OFF THE SEAT, (HOUSING CRACKED).  REMOVED AND REPLACED END FAIRING AT 22D, OK TO CONTINUE SERVICE, CMM AVIO 25-24-93.
